# SDR SWAA2023021602912

- Difficulty date: February 15, 2023
- Submitted: May 2, 2023
- Operation: Air carrier
- Aircraft: N294WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32540
- Aircraft time: 50,766 hours, 30,503 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Door
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H MLG STRUT GEAR DOOR IS CRACKED AT THE FWD LOWER ATT MOUNT.  INSTALLED NEW INNER AND OUTER SHOCK STRUT DOOR IAW AMM 32-13-11. RIGGED AND OPS CHECKED GOOD IAW AMM 32-13-11.
